# SDR 07FDEA04473

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 56,349 hours, 19,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO PIT BETWEEN FRAME 62 AND FRAME 63 S-56L CORRODED.    10-15-07    REMOVED CORROSION IAW A310 SRM 51-74-10, HIGH FREQ FOR ANY CRACKS OR REMAINING CORROSION PER A310 NTM 51-10-08, FABBED REPAIR PARTS AND INSTALLED IAW A310 SRM 53-10-14 PG 204A/204B FIG201A, ALODINED, PRIMED, AND PAINTED IAW A310 SRM 51-21-10,51-23-10 AND A310 AMM 51-25-10.
